# SDR YENA2024013000156

- Difficulty date: January 25, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 065
- Aircraft time: 43,579 hours, 28,460 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 3833001009
- Part serial: 2495
- Condition: Failed
- Location: Ailerons
- Part time: 41,161 hours, 27,090 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT#483, BOS-RDU. (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO BOS) 'AUTO PILOT FAIL INFLIGHT AILERONS VERY DIFFICULT TO MOVE MANUALLY; FOUND AILERON TRIM ACTUATOR SLOW TO MOVE - OCCAISONALLY UNRESPONSIVE. REMOVED AND REPLACED  AILERON TRIM ACTUATOR IAW AMM 27-14-01. OPS CHECKS GOOD.
